Periodica Mathematica Hungarica

, Volume 25, Issue 1, pp 21–26

Rings whose additive endomorphisms aren-multiplicative, II

  • S. Feigelstock

DOI: 10.1007/BF02454380

Cite this article as:
Feigelstock, S. Period Math Hung (1992) 25: 21. doi:10.1007/BF02454380


A ringR is called anAEn-ring,n≥2 a positive integer, if every endomorphism ϕ of additive group ofR satisfies ϕ(ϕ(a1)ϕ(a2)...ϕ(an) for alla1,...,anεR. Several results concerning the structure ofAEn-rings are obtained in this note, including an (incomplete) description ofAEn-ringsR satisfyingRtRn−1≠0, whereRt is the torsion ideal inR.

Mathematics subject classification numbers

1991 Primary 20K99 20K16 

Key words and phrases

Rings additive endomorphisms AEn-rings 

Copyright information

© Akadémiai Kiadó 1992

Authors and Affiliations

  • S. Feigelstock
    • 1
  1. 1.Ban-Ilan UniversityRamat-GanIsrael

Personalised recommendations